# SDR SWAA2024070898560

- Difficulty date: June 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ENTRY DOOR CUT OUT WEB INTERCOSTAL AT S-16L AND BETWEEN STA294.5 TO STA 303.9 AT FWD GALLEY AREA 2024-361693<[01] REPLACED INTERCOSTAL AND FASTENERS LOCATED BTW BSTA 294.5 TO BSTA 303.9 AT STR 16L. AT FWD GALLEY AREA. IAW B737-700 SRM 51-10-02. PARAGRAPH 9. DWG# 141A8180 SHEET 27 REV. ?C?. AND SHEET 28. REV. ?C?. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INTERCOSTAL AND FASTENERS LOCATED BTW BSTA 294.5 TO BSTA 303.9 AT STR 16L. AT FWD GALLEY AREA. IAW B737-700 SRM 51-10-02. PARAGRAPH 9. DWG# 141A8180 SHEET 27 REV. ?C?. AND SHEET 28. REV. ?C?. SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
